MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT281414
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 10/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: pxc201000/06042483 udi (b)(4) and pxc201400/05957738 udi (b)(4).Patient comorbidities: aaa, acute mi, acute systolic heart failure, aortic root enlargement, aortic regurgitation, cad, chf, hypertension, kidney stones, mitral regurgitation, nstemi, shingles, and sick snus syndrome.Patient medications: amlodipine, apixaban, aspirin, zetia, lasix, and toprol-xl the gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include, but are not limited to endoleak.
 
Event or Problem Description
On (b)(6) 2008, the patient was implanted with gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.It was reported that images revealed the patient had a distal type i endoleak (date and modality of images is unknown) in the left common iliac artery.There is aneurysm sac enlargement reported (amount is unknown).The cause for the type i endoleak is unknown.There was a reintervention on (b)(6) 2020.The physician implanted a gore® excluder® contralateral leg endoprostheses bilaterally and extended already implanted device in the right and left common iliac arteries.The end result was successful with no endoleak.The patient tolerated the reintervention procedure.It is unknown which implanted devices had the endoleak, therefore, all implanted devices will be included in this event.
 
Additional Manufacturer Narrative
Addition g5.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10766871
Report Number2017233-2020-01395
Device Sequence Number3261548
Product Code MIH
UDI-Device Identifier00733132610303
UDI-Public00733132610303
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2011
Device Model NumberPXT281414
Device Catalogue NumberPXT281414
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/01/2020
Supplement Date Received by Manufacturer10/01/2020
Initial Report FDA Received Date10/30/2020
Supplement Report FDA Received Date01/15/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient Weight111